Derivations implemented by local multipliers

Martin Mathieu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

A condition on a derivation of an arbitrary C*-algebra is presented entailing that it is implemented as an inner derivation by a local multiplier.

Original languageEnglish
Pages (from-to)1133-1138
Number of pages6
JournalProceedings of the American Mathematical Society
Volume126
Issue number4
Publication statusPublished - 01 Dec 1998

Keywords

  • C*-algebras
  • Derivations
  • Local multipliers

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Derivations implemented by local multipliers'. Together they form a unique fingerprint.

Cite this